# SDR XN0A1282

- Difficulty date: December 10, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N307FV
- Make and model: Airbus A300 B4-203
- Aircraft serial: 235
- Aircraft time: 26,357 hours, 13,319 cycles
- Engine: Ge CF650C2
- System (JASC): 2710 · Aileron Control System
- Part: Connector
- Condition: Disconnected
- Location: Aileron
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LT LOW SPEED AILERON WILL NOT CONNECT FOR TAKE-OFF AND THE RT LOW SPEED AILERON IS CONNECTED. CONNECTED THE LT LOW SPEED AILERON CONNECTOR PLUG, SYSTEM OPS CHECKS GOOD IAW AMM 27-11-01.THIS CLEARS DMI NR 5967.(STATUS:ORIG/CLOSED)
